American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] You Qing Ji and Yuan Hang Zhang. A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011) 3999-4002. MR 2823045.
Abstract, references, and article information   
View Article: PDF

[2] A. Bak, Rabeya Basu and Ravi A. Rao. Local-global principle for transvection groups. Proc. Amer. Math. Soc. 138 (2010) 1191-1204. MR 2578513.
Abstract, references, and article information
View Article: PDF

[3] P. Ara and K. R. Goodearl. Stable rank of corner rings. Proc. Amer. Math. Soc. 133 (2005) 379-386. MR 2093058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce Blackadar. The stable rank of full corners in C*-algebras. Proc. Amer. Math. Soc. 132 (2004) 2945-2950. MR 2063114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Tolokonnikov. Stable rank of $H\sp \infty$ in multiply connected domains . Proc. Amer. Math. Soc. 123 (1995) 3151-3156. MR 1273527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Tintera. Kmax and stable rank of enveloping algebras . Proc. Amer. Math. Soc. 119 (1993) 691-696. MR 1152293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rudolf Rupp. Stable rank of subalgebras of the disc algebra . Proc. Amer. Math. Soc. 108 (1990) 137-142. MR 994789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. N. Vaserstein. Reduction of a matrix depending on parameters to a diagonal form by addition operations . Proc. Amer. Math. Soc. 103 (1988) 741-746. MR 947649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Moshe Roitman. On unimodular rows . Proc. Amer. Math. Soc. 95 (1985) 184-188. MR 801320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1